I have a rare medical disorder causing involutary movements of tongue and jaw, for which I receive botox injections. The disorder has caused my mouth to become distorted and makes me very nervouse and I have tremendous anxiety attacks. My doctor has prescribed up to 3 xanax a day for this anxiety. I take one .05 xanax a day but would like to completel get off the medicine. I have only used it this much in last 60 days. I have tried to stop but most I can stay off of the medication is 48 hours then I just get all jittery, etc. Any suggestions. I know it is hard to stop cold turkey but I don't want to further damage my brain by taking this medication.
First, contact your prescribing Dr. and set up a schedule with him/her. Second, don't stop taking xanax abruptly - the dosage must be reduced down slowly. If you abruptly stop taking it, you can get rebound anxiety and other symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.